MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED DRILL BIT LARGE QC/300MM; BIT,DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED DRILL BIT LARGE QC/300MM; BIT,DRILL
Model Number 310.63
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the drill bit broke inside of the patient.The surgeon was using the 5.0 cannulated drill bit out of the 6.5mm/7.3mm cannulated screw and instrument set.All broken pieces were removed from the patient.It unknown if there was a surgical delay.It is unknown if procedure successfully completed.No patient consequence.This is report 1 of 1 for (b)(4).

Brand Name
5.0MM CANNULATED DRILL BIT LARGE QC/300MM
Common Device Name
BIT,DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9576080
Report Number2939274-2020-00126
Device Sequence Number2936625
Product Code HTW
UDI-Device Identifier10886982186812
UDI-Public(01)10886982186812
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.63
Device Catalogue Number310.63
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR